I have been taking 4mg of lorazepam for about 3 1/2 years for high anexity including physical symptoms - tremors, irregular heartbeat, difficulity breathing - all stress related. It is the only medication I take and I would like to try and find alternative ways to manage my PTSD.
The best and only way is with the help, direction and participation of the physician who has been prescribing it. After 3 1/2 years a program of gradual reduction over a period of no less than 3-5, 4-6 months (yes, months) will have you off with little to no withdrawal symptoms or relapse.
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2010 • 1 answer
Is anybody taking hawthorn for arrhythmia, specifically tachycardia or PVCs? I've been taking it for
Posted 11 Apr 2013 • 1 answer
Posted 16 Aug 2015 • 1 answer
Posted 21 Nov 2015 • 0 answers
Posted 8 May 2016 • 0 answers